Corner Mellin operators and reduction of orders with parameters

B. W. Schulze

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1989)

  • Volume: 16, Issue: 1, page 1-81
  • ISSN: 0391-173X

How to cite


Schulze, B. W.. "Corner Mellin operators and reduction of orders with parameters." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 16.1 (1989): 1-81. <>.

author = {Schulze, B. W.},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
keywords = {Mellin corner operator; pseudo-differential operators},
language = {eng},
number = {1},
pages = {1-81},
publisher = {Scuola normale superiore},
title = {Corner Mellin operators and reduction of orders with parameters},
url = {},
volume = {16},
year = {1989},

AU - Schulze, B. W.
TI - Corner Mellin operators and reduction of orders with parameters
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1989
PB - Scuola normale superiore
VL - 16
IS - 1
SP - 1
EP - 81
LA - eng
KW - Mellin corner operator; pseudo-differential operators
UR -
ER -


  1. [B1] J. Brüning - R. Seeley, An index theorem for first order regular singular operators, Preprint 86, Univ. Augsburg, 1986. MR955293
  2. [B2] P. Bolley - J. Camus, Sur une classe d'opérateurs elliptiques et dégéneres à plusieurs variables, Bull. Soc. Math. France, Mémoire 34 (1973), 55-140. Zbl0268.35037MR481502
  3. [D1] A. Dynin, Multivariable Wiener-Hopf operators I. Representations. Integral Equations Operator Theory9 (1986), 537-556. Zbl0607.47021MR853628
  4. [D2] A. Dynin, Multivariable Wiener-Hopf operators II. Spectral topology and solvability, Preprint. Zbl0633.47015MR893828
  5. [D3] M. Dauge, Problèmes aux limites elliptiques sur des domaines à coins, Univ. de Nantes, Séminaire 'Equations aux Dériv. Part.' 1985-1986, 203-222. 
  6. [F1] B. Franchi, Trace theorems for anisotropic weighted Sobolev spaces in a corner, Math. Nachr.127 (1986), 25-50. Zbl0628.46029MR861716
  7. [G1] P. Grisvard, Boundary value problems in domains with non-smooth boundaries, Lecture Notes19, Univ. of Maryland1980. 
  8. [G2] G. Grubb, Functional calculus of pseudo-differential boundary problems, Birkhäuser, Boston-Basel- Stuttgart1986. Zbl0622.35001MR885088
  9. [G3] V. Guillemin, A new proof of Weyl's formula on the asymptotic distribution of eigenvalues, Adv. in Math.55, 2(1985), 131-160. Zbl0559.58025MR772612
  10. [H1] L. Hörmander, The analysis of linear partial differential operators, I, II, III, IV, Grundlehren der Math. Wiss., Springer VerlagBerlin, Heidelberg, New York, Tokyo1983-1985. MR717035
  11. [K1] V.A. Kondrat'ev, Boundary value problems for elliptic equations in domains with conical points, Trudy Mosk. Math. Obšč16 (1967), 209-292. Zbl0162.16301MR226187
  12. [K2] V.A. Kondrat'ev - O.A. Oleynik, Boundary problems for partial differential equations in non-smooth domains, Uspechi Mat. Nauk38, 2 (1983), 3-76. Zbl0523.35010MR695471
  13. [L1] J.-L. Lions - E. Magenes, Problèmes aux limites non-homogènes et applications, 1, Dunod, Paris1968. Zbl0165.10801
  14. [L2] J.E. Lewis - C. Parenti, Pseudodifferential Operators of Mellin type, Comm. Partial Differential Equations8, 5 (1983), 447-544. Zbl0532.35085MR695401
  15. [M1] R. Melrose - G. Mendoza, Elliptic operators of totally characteristic type, Preprint MSRI 047-83, Berkeley1983. 
  16. [M2] R. Melrose, Transformation of boundary problems, Acta Math.147 (1981) 149-236. Zbl0492.58023MR639039
  17. [M3] E. Meister - F.-O. Speck, On the quarter-plane problem in diffraction theory, Preprint 965, TH Darmstadt1986. MR860989
  18. [P1] B.A. Plamenevskij, Algebras of pseudo-differential operators, Mosckva, Nauka1986 (Russ.). 
  19. [P2] Pham The Lai, Problème de Dirichlet dans un cône avec paramètre spectral pour une classe d' espaces de Sobolev à poids, Comm. Partial Differential Equation4, 4 (1979), 389-445. Zbl0498.35022MR525776
  20. [R1] S. Rempel - B.W. Schulze, Complete Mellin and Green symbolic calculus in spaces with conormal asymptotics, Ann. Global Anal. and Geom.4, 2(1986) 137-224. Zbl0632.58032MR910551
  21. [R2] S. Rempel - B.W. Schulze, Mellin symbolic calculus and asymptotics for boundary value problems, Seminar Analysis d. Karl-Weierstraß-Instituts für Mathematik1984/85, Berlin1985. Zbl0595.31012MR896489
  22. [R3] S. Rempel - B.W. Schulze, Index theory of elliptic boundary problems, Akademie-VerlagBerlin1982. Zbl0504.35002MR690065
  23. [S1] M.A. Šubin, Pseudo-differential operators and spectral theory, Moskva, Nauka1978. Zbl0451.47064
  24. [S2] B.W. Schulze, Ellipticity and continuous conormal asymptotics on manifolds with conical singularities, Prepubl. 86T06 Univ. Paris Sud, Orsay1986; Math. Nachr.136 (1988), 7-75. Zbl0664.58041MR952461
  25. [S3] B.W. Schulze, Opérateurs pseudo-différentiels et asymptotique sur des variétés à singularités, Sém. Equ. Dériv. Part. 1985-1986, Ecole PolytechniqueParis, Nov. 1985. Zbl0602.35118MR874562
  26. [S4] B.W. Schulze, Regularity with continuous and branching asymptotics on manifolds with edges, Preprint SFB 72, Univ. Bonn, 777, 1986; Integral Equations Operator Theory11 (1988), 557-602. Zbl0671.58040MR950517
  27. [S5] B.W. Schulze, The Mellin pseudo-differential calculus on manifolds with corners, (in preparation). Zbl0810.58041
  28. [S6] B.W. Schulze, Pseudo-differential operators on manifolds with singularities, (in preparation, to appear in Teubner and North Holland). Zbl0747.58003MR1142574
  29. [S7] B.W. Schulze, L'asymptotique conormale sur des variétés avec singularités coniques ou arêtes, Univ. de Nantes, Séminaire 'Equations aux Dériv. Part.' 1985-1986, 257-288. 
  30. [T1] N. Teleman, The index theorem for topological manifolds, Acta Math.153, 1-2 (1984), 117-152. Zbl0547.58036MR745000
  31. [T2] N. Teleman, Global analysis on PL-manifolds, TransactionsAmer. Math. Soc.256 (1979), 49-88. Zbl0448.57007MR546907
  32. [U1] A. Unterberger, The calculus of pseudo-differential operators of Fuchs type, Comm. Part. Diff. Equ.9, 12 (1984), 1179-1236. Zbl0561.35081MR761800

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.